# SDR ASAA2022011137124

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 261 hours, 81 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED FMC DISAGREE QRC PROCEDURE. GROUNDED - YES. CYCLED 4CCBS. FMC COMPUTERS. SYS RETURNED TO NML. REF B737-9 AMM 34-60-00.
